# SDR DALA2022050303106

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 65,383 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 SEAT 39H EMERGENCY LT SHROUD LOOSE/BROKEN. CORRECTIVE ACTION: REPLACED SHROUD. (8655963)
